Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Grand Rapids, MI

August 29, 2007Clinton County, Gratiot County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 29, 2007, 3:24 PM EDT for Clinton County, Gratiot County, Michigan. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2007, 3:24 PM EDT (19:24 UTC)
Expired
Aug 29, 2007, 4:29 PM EDT
In force
65 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

Counties Clinton County, MI, Gratiot County, MI

The radar

The Grand Rapids radar (KGRR), 76 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 3:45 PM EDTTSTM WND DMG2 W Eureka, MI2 14 INCH DIAMETER TREES BLOWN DOWN ALONG WITH NUMEROUS SIGNS AT UNCLE JOHNS CIDER MILL. NO POWER.
Aug 29, 3:45 PM EDTTSTM WND DMG2 W Eureka, MILARGE 40 YEAR OLD PEAR TREE UPROOTED.
Aug 29, 3:45 PM EDTTSTM WND DMG4 W Bannister, MIA TREE TOOK WIRES DOWN EAST OF THE WILSON AND BLAIR ROADS INTERSECTION
Aug 29, 3:45 PM EDTTSTM WND DMGEureka, MITREES DOWN BLOCKING ROAD AT WILLIAMS AND MAPLE RAPIDS RD.
Aug 29, 4:10 PM EDTTSTM WND DMGSt. Johns, MINUMEROUS TREES DOWN BLOCKING ROADS IN CITY. ALSO REPORTS OF TRANSFORMERS ARCING.
Aug 29, 4:10 PM EDTTSTM WND DMGSt. Johns, MI18 INCH DIAMETER HEALTHY TREE BROKEN OFF 6 FEET ABOVE GROUND AT BUSINESS 27 AND ST JOHNS BYPASS. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 3:02 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 291924
SVRGRR
MIC037-057-292045-
/O.NEW.KGRR.SV.W.0082.070829T1924Z-070829T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT WED AUG 29 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRATIOT COUNTY IN CENTRAL MICHIGAN
  CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 445 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF ST. JOHNS...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRIDGEVILLE BY 330 PM EDT
  POMPEII AND ST. JOHNS BY 335 PM EDT
  OLA BY 340 PM EDT
  EUREKA BY 345 PM EDT
  ASHLEY AND DUPLAIN BY 355 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4313 8483 4297 8484 4298 8437 4325 8437

$$

COBB
3 follow-up statements
000 
WWUS53 KGRR 291951
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EDT WED AUG 29 2007

MIC037-057-292045-
/O.CON.KGRR.SV.W.0082.000000T0000Z-070829T2045Z/
GRATIOT MI-CLINTON MI-
350 PM EDT WED AUG 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CLINTON AND GRATIOT COUNTIES...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WINDS AROUND 70 MPH.  THIS STORM WAS LOCATED NEAR EUREKA...
OR ABOUT 7 MILES NORTH OF ST. JOHNS...AND MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUPLAIN AND SHEPARDSVILLE BY 355 PM EDT
  ELSIE AND BANNISTER BY 400 PM EDT
  OVID BY 405 PM EDT

REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES. TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

HAIL OF THE SIZE OF A NICKEL AND WINDS AROUND 70 MILES AN
HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4313 8473 4299 8477 4298 8437 4325 8437

$$
NJJ
000 
WWUS53 KGRR 292004
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
404 PM EDT WED AUG 29 2007

MIC057-292014-
/O.CAN.KGRR.SV.W.0082.000000T0000Z-070829T2045Z/
GRATIOT MI-
404 PM EDT WED AUG 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR GRATIOT COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4312 8464 4298 8469 4298 8437 4312 8438

$$

MIC037-292045-
/O.CON.KGRR.SV.W.0082.000000T0000Z-070829T2045Z/
CLINTON MI-
404 PM EDT WED AUG 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CLINTON COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
WINDS OF 70 MPH.  THIS STORM WAS LOCATED NEAR ELSIE...OR ABOUT 10 
MILES NORTHEAST OF ST. JOHNS...AND MOVING EAST AT 25 MPH.

REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES. TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4312 8464 4298 8469 4298 8437 4312 8438

$$
NJJ
000 
WWUS53 KGRR 292029
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
429 PM EDT WED AUG 29 2007

MIC037-292039-
/O.CAN.KGRR.SV.W.0082.000000T0000Z-070829T2045Z/
CLINTON MI-
429 PM EDT WED AUG 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4312 8464 4298 8469 4298 8437 4312 8438

$$
NJJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 1:22 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 29, 1:22 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
122 PM EDT WED AUG 29 2007

LATEST UPDATE...LONG TERM...

.SYNOPSIS...(404 AM EDT WED AUG 29 2007)
A COLD FRONT WILL CUT ACROSS LOWER MICHIGAN TODAY.  THIS FRONT WILL
ARRIVE AROUND THE PEAK HEATING PORTION OF THE DAY.  SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO THE EARLY AFTERNOON.
SOME STORMS COULD BECOME SEVERE WITH STRONG DAMAGING WINDS AND LARGE
HAIL.  THE FRONT WILL EXIT THE REGION THIS EVENING BRINGING AN END
TO THE THREAT OF STORMS.  CANADIAN HIGH PRESSURE WILL MOVE INTO THE
GREAT LAKES FOR THE END OF THE WORK WEEK LEADING TO FAIR WEATHER
WITH COMFORTABLE TEMPERATURES.
&&

.SHORT TERM... (404 AM EDT WED AUG 29 2007)
A COLD FRONT THAT HAS BEEN RATHER ACTIVE THE LAST COUPLE OF DAYS
WILL DROP ACROSS THE CWA TODAY.  THE FRONT STRETCHED FROM THE SOO TO
NEAR MSN THIS MORNING AND WILL ARRIVE ACROSS SW LOWER THIS
AFTERNOON.  IR IMAGES SHOW A RATHER SHARP EDGE TO THE CLOUD COVER
FROM MKG TO APN...WITH NEARLY CLEAR SKIES AHEAD OF THE CLOUD EDGE.
THIS WILL SET UP A SHARP DIFFERENTIAL HEATING REGION WHICH THE
AFTERNOON CONVECTION SHOULD FORM ON.  SE OF THIS LINE MLCAPE ARE
PROGGED TO EXCEED 1000 JOULES...WITH OVER 2000 OVER THE FAR SE
PORTION OF THE CWA TOWARD EVENING.  GIVEN THIS...AND THE TIMING OF
THE FRONT...AGREE WITH DAY ONE OUTLOOK FOR THE POTENTIAL FOR SEVERE
STORMS.  BELIEVE THESE WILL BE PULSE TYPE STORMS GIVEN THE LACK OF
ANY LOW LEVEL JET...HOWEVER WITH DEEP LAYER SHEAR AROUND 30 KNOTS A
FEW LINES SEGMENTS COULD FORM LEADING TO STRONG DAMAGING WINDS.  THE
SEVERE POTENTIAL WILL HOLD OFF UNTIL EARLY/MID AFTERNOON AS THE
INSTABILITY BUILDS.

THE FRONT AND STORMS WILL EXIT THE AREA THIS EVENING.  THE SEVERE
THREAT SHOULD BE LARGELY DIURNAL...AND WIND DOWN SHORTLY AFTER
SUNSET.  ALL PCPN WILL DIMINISH OR BE TO OUR SE BY 06Z WITH SKIES
BEGINNING TO CLEAR FROM THE NW LATE TONIGHT.

HIGH PRESSURE WILL BUILD INTO THE REGION FOR THURSDAY AND FRIDAY.
MOSTLY CLEAR SKIES AND SEASONABLE TEMPS WILL RETURN.  HIGH TEMPS
WILL BE IN THE 75 TO 80 DEGREE RANGE WITH OVERNIGHT LOWS THURSDAY
NIGHT DIPPING INTO THE 40S ACROSS THE INTERIOR NORTH...AND 50 TO 55
ELSEWHERE.
&&

.LONG TERM... (122 PM EDT WED AUG 29 2007)
UPPER RIDGE IS STILL EXPECTED TO BUILD OVER THE CENTRAL PORTION OF
THE COUNTRY THROUGH THE FIRST HALF OF THE UPCOMING LABOR DAY
WEEKEND. SFC RIDGING WILL OVERHEAD DURING THIS SAME TIME FRAME. DRY
WEATHER ALONG WITH TEMPERATURES AROUND 80 ON SAT AND LOW TO MID 80S
ON SUN CAN BE EXPECTED.

AS THE UPPER RIDGE BREAKS DOWN TEMPORARILY...A WEAKENING COLD FRONT
WILL MOVE DOWN INTO THE AREA DURING THE DAY ON MON. DEEP LAYER
MOISTURE...UPPER ENERGY...AND LOW LEVEL CONVERGENCE WILL ALL BE
LACKING WITH THIS FRONT. WITH THIS IN MIND...WE HAVE MAINTAINED THE
DRY FORECAST FOR MON. THIS FRONT IS EXPECTED TO MOVE NORTH ON
TUE...BUT THE STRONG MOISTURE ADVECTION WILL REMAIN WEST AND
EVENTUALLY NORTH OF THE AREA. AS THE FRONT TRIES TO MOVES THROUGH ON
WED...IT WILL ALSO WEAKEN WITH THE JET EXPECTED TO REMAIN NORTH OVER
CANADA.

&&

.AVIATION...(104 PM EDT WED AUG 29 2007)
FRONT AS OF 17Z EXTENDED FROM NEAR KBEH...TO JUST SOUTH OF KGRR...TO
NEAR SAGINAW BAY. THIS FRONT WILL SLOWLY MOVE SOUTH THIS AFTERNOON
AND EARLY EVENING...CHANGING THE WINDS FROM SOUTHWEST AHEAD OF THE
FRONT TO NORTH/NORTHWEST BEHIND IT. SCATTERED TO NUMEROUS CONVECTION
IS EXPECTED TO FIRE ALONG AND JUST BEHIND THE FRONT BETWEEN 19Z AND
21Z. THE BEST POTENTIAL FOR STORMS WILL BE AT THE SOUTHEAST
TERMINALS AND HAVE INSERTED A TEMPO GROUP THERE. KMKG SEEMS TO BE
PRETTY MUCH OUT OF THE THREAT...SO HAVE ONLY INCLUDED A VCSH THERE
WITH VCTS AT KGRR AND KAZO. STORM THREAT WILL END BY 00Z
EVERYWHERE.

AN AXIS OF LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT IS CURRENTLY
LOCATED ACROSS WI AND NORTHERN LOWER MICHIGAN. THIS MOISTURE IS
EXPECTED TO DIMINISH A BIT THIS AFTERNOON WITH DIURNAL MIXING BEFORE
IT MOVES OVERHEAD THIS EVENING. IT LOOKS LIKE IT WILL NOT BE A
FACTOR TO THE NORTHWEST TERMINALS AS IT PASSES BY. IT DOES LOOK TO
BECOME A FACTOR FOR THE SOUTHEAST TERMINALS AS IT WILL BE OVER THAT
AREA OVERNIGHT WHEN THE MOISTURE WILL TEND TO REDEVELOP. WE HAVE
INCLUDED A BIT OF MVFR STRATUS/STRATOCUMULUS FOR KBTL...KLAN...AND
KJXN FOR THIS REASON OVERNIGHT. FOG SHOULD NOT BE MUCH OF A PROBLEM
AS ENOUGH WIND SHOULD REMAIN UP. LOW LEVEL CLOUD COVER WILL THEN MIX
OUT THURSDAY MORNING INTO A CUMULUS DECK.

&&

.MARINE... (404 AM EDT WED AUG 29 2007)
WINDS WILL BE RATHER LIGHT NEAR THE FRONT TODAY.  WE WILL START OFF
WITH SOUTHWEST WINDS THIS MORNING...SWINGING AROUND TO THE NORTH BY
EVENING.  WITH THE COLD ADVECTION AND LONG NORTHERLY FETCH
PERSISTING TONIGHT WAVES COULD BUILD TO WITHIN THE SMALL CRAFT
ADVISORY RANGE AT THE SOUTH END OF THE LAKE.  THE WINDS ARE EXPECTED
TO VEER TO THE NE ON THURSDAY WHICH SHOULD HELP LOWER WAVES HEIGHTS.
&&

.HYDROLOGY... (404 AM EDT WED AUG 29 2007)
THE OVERALL BASIN AVERAGE RAINFALL SHOULD BE UNDER A HALF INCH
ACROSS THE CWA WITH THE PASSAGE OF THE COLD FRONT.  HOWEVER THERE
COULD BE SOME LOCALIZED HEAVY RAIN.  PRECIPITABLE WATER VALUES
APPROACHES TWO INCHES LATE THIS AFTERNOON AND EARLY THIS EVENING.
ALSO...WITH A RATHER SLOW MOVING FRONT SOME TRAINING ECHOES WILL BE
POSSIBLE.
&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:   JK
SHORT TERM: JK
LONG TERM:  NJJ
AVIATION:   NJJ
MARINE:     JK
HYDROLOGY:  JK
Hazardous weather outlook, Aug 29, 11:45 AM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 AM EDT WED AUG 29 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1145 AM EDT WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS EAST OF A LINE FROM
MUSKEGON TO HARRISON THIS AFTERNOON AND EVENING. THE BEST TIME FOR
SEVERE WEATHER WILL BE BETWEEN 2 PM AND 8 PM. A FEW THUNDERSTORMS
COULD BRIEFLY REACH SEVERE LEVELS WITH DAMAGING WINDS TO 60 MPH AND
HAIL THE SIZE OF PENNIES. THE MAIN STORM MOTION WILL BE NORTHEAST AT
25 MPH. ANY OF THE STRONGER THUNDERSTORMS COULD PRODUCE FREQUENT
LIGHTNING AND A HALF INCH OF RAINFALL.

TRIGGERING THE THUNDERSTORMS WILL BE A COLD FRONT WHICH EXTENDED
FROM THE SAGINAW BAY TO NEAR MUSKEGON AT 1130 AM. THE FRONT WILL
CONTINUE MOVING SOUTHEAST AND BE OUT OF THE AREA BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

LMZ844>849-300930-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1145 AM EDT WED AUG 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. BRIEF
WIND GUSTS OVER 35 KNOTS ALONG WITH FREQUENT LIGHTNING COULD
ACCOMPANY THE STRONGER THUNDERSTORMS.

WAVES WILL BE BUILDING LATER TODAY AND TONIGHT...AND CONDITIONS
COULD BECOME HAZARDOUS TO SMALL CRAFT. RIP CURRENTS WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY PERSIST INTO THURSDAY.

MJS MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 4:10 PM EDTSpecial Weather StatementGRRCalhoun65 min
Aug 29, 4:25 PM EDTSpecial Weather StatementGRRCalhoun65 min
Aug 29, 4:30 PM EDTSevere Thunderstorm WarningGRRCalhoun60 min
Aug 29, 4:59 PM EDTSevere Thunderstorm WarningGRRClinton43 min
Aug 29, 5:18 PM EDTSpecial Weather StatementGRRJackson27 min
Aug 29, 5:40 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson80 min
Aug 29, 6:10 PM EDTSevere Thunderstorm WarningGRREaton34 min
Aug 29, 7:01 PM EDTSpecial Weather StatementGRRIngham74 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.